# SDR UALA2010082503134

- Difficulty date: August 25, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 43,137 hours, 11,889 cycles
- Engine: Pwa PW4052
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Module
- Part number: 67410312259
- Condition: Faulty
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT PITOT HEAT ON OVERHEAD PANEL DIM WITH SWITCH IN BRIGHT. DIM BRIGHT FUNCTION INOP. LIGHT DIM ONLY, PITOT HEATER SYS OPERATES NORMALLY.  NEEDS CAP AND BASE ASSY.  REPLACED LIGHT CAP MODULE.  DIM BRT TEST AND PITOT HEAT TEST NORMAL.
